# SDR R61A2025010400013

- Difficulty date: January 4, 2025
- Submitted: January 4, 2025
- Operation: Air carrier
- Aircraft: N747YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000676
- Aircraft time: 16,976 hours, 11,918 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065174001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND CF III FLOOR STRUCTURE L/H OUTBOARD SEAT TRACK AT FR 84 BRACKET FOUND CRACKED. REMOVED AND REPLACED BRACKET IAW SRM 51-43-01
